MAUDE Adverse Event Report: MAQUET GMBH OTESUS OPERATING TABLE SYSTEM; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH OTESUS OPERATING TABLE SYSTEM; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 116001C0
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
Getinge became aware of an issue with one of our columns - 116001c0 - otesus or table column, mobile.As it was stated, the table moved up in the middle of the case with no interaction.According to provided information, the patient was being assessed following the incident.Further details regarding the incident have been requested, however, to date no further information have been received.We decided to report the issue based on the potential for serious injury if the situation, namely the unintended movement of the table during procedure, was to reoccur.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of our columns - 116001c0 - otesus or table column, mobile.As it was stated the table moved unintentionally upward during a gynecological surgery while the patient was under anesthesia.According to the provided details the patient was secured with belts, so the unintended movement did not alter the patient¿s position or delay the procedure, which continued as planned.After the incident, the patient¿s condition was evaluated, and no injuries were reported.We decided to report the issue based on the potential for serious injury if the situation, namely the unintended movement of the table during procedure, was to reoccur.A technical inspection of the affected device was conducted, and no malfunction was found.The investigation confirmed that no external factors, such as footswitches, tegris systems, or remote controls, contributed to the incident.Additionally, a review of the table¿s logs revealed no errors.The failure was non-reproducible and did not recur since the reported event.Following recalibration and functional testing, the device was cleared for use and returned to service.Based on the investigation conducted, it was concluded that at the time of the event, the device was actively being used for the patient¿s treatment and was therefore directly involved in the reported incident.Since the operating table malfunction was not found, it was determined that the getinge device did not fail to perform according to its specified functions.A review of received customer product complaints found no past reports of similar incidents resulting in injury to either a patient or an operator.In summary and as a result of the root cause evaluation, it can be concluded that the root cause of the reported issue, namely the unintended movement of the table during procedure, as well as the malfunction of the getinge device, could not be confirmed.We currently do not have any information that would warrant further action regarding device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.The correction of b5 describe event or problem field deems required.This is based on the internal evaluation and the additional information that has been received.Previous b5 describe event or problem: getinge became aware of an issue with one of our columns - 116001c0 - otesus or table column, mobile.As it was stated, the table moved up in the middle of the case with no interaction.According to provided information, the patient was being assessed following the incident.Further details regarding the incident have been requested, however, to date no further information have been received.We decided to report the issue based on the potential for serious injury if the situation, namely the unintended movement of the table during procedure, was to reoccur.Corrected b5 describe event or problem: getinge became aware of an issue with one of our columns - 116001c0 - otesus or table column, mobile.As it was stated the table moved unintentionally upward during a gynecological surgery while the patient was under anesthesia.According to the provided details the patient was secured with belts, so the unintended movement did not alter the patient¿s position or delay the procedure, which continued as planned.After the incident, the patient¿s condition was evaluated, and no injuries were reported.We decided to report the issue based on the potential for serious injury if the situation, namely the unintended movement of the table during procedure, was to reoccur.
 
Event or Problem Description
Getinge became aware of an issue with one of our columns - 116001c0 - otesus or table column, mobile.As it was stated the table moved unintentionally upward during a gynecological surgery while the patient was under anesthesia.According to the provided details the patient was secured with belts, so the unintended movement did not alter the patient¿s position or delay the procedure, which continued as planned.After the incident, the patient¿s condition was evaluated, and no injuries were reported.We decided to report the issue based on the potential for serious injury if the situation, namely the unintended movement of the table during procedure, was to reoccur.

Brand Name
OTESUS OPERATING TABLE SYSTEM
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
holger ullrich
kehler strasse 31
rastatt 
GM  
MDR Report Key20794902
Report Number8010652-2024-0000095
Device Sequence Number12470671
Product Code FQO
UDI-Device Identifier04046768100671
UDI-Public(01)04046768100671(11)201112
Combination Product (Y/N)N
Initial Reporter CountryEI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number116001C0
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2024
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date05/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown